# SDR HEEA0012311

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2163Y
- Make and model: Bell 206B-3
- Aircraft serial: 3496
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 1740352
- Condition: Failed
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR NOT WORKING. SENT TO PUROLATOR FACETS FOR INSPECTION.
